Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 96, NWS Dodge City, KS

May 27, 2015Lane County, Scott County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 27, 2015, 4:21 PM CDT for Lane County, Scott County, Kansas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 4:21 PM CDT (21:21 UTC)
Expired
May 27, 2015, 4:49 PM CDT
In force
28 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
2.5 in
Wind
60.0 mph

Counties Lane County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 97 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:40 PM CDTHAIL 13 Sw Amy, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:26 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WUUS53 KDDC 272121
SVRDDC
KSC101-171-272215-
/O.NEW.KDDC.SV.W.0096.150527T2121Z-150527T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
421 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL LANE COUNTY IN WEST CENTRAL KANSAS...
  EAST CENTRAL SCOTT COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 515 PM CDT

* AT 421 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
  GRIGSTON...MOVING NORTHEAST AT 10 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GRIGSTON AND AMY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
KANSAS.

LAT...LON 3833 10071 3844 10083 3860 10065 3846 10050
TIME...MOT...LOC 2121Z 229DEG 9KT 3843 10073 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH

$$

SUGDEN
2 follow-up statements
943 
WWUS53 KDDC 272137
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
437 PM CDT WED MAY 27 2015

KSC101-171-272215-
/O.CON.KDDC.SV.W.0096.000000T0000Z-150527T2215Z/
LANE KS-SCOTT KS-
437 PM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WEST CENTRAL LANE AND EAST CENTRAL SCOTT COUNTIES...

AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRIGSTON...
MOVING NORTHEAST AT 10 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRIGSTON AND AMY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
KANSAS.

LAT...LON 3836 10071 3844 10075 3860 10065 3846 10050
TIME...MOT...LOC 2136Z 229DEG 9KT 3846 10069 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH

$$

SUGDEN
250 
WWUS53 KDDC 272149
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
449 PM CDT WED MAY 27 2015

KSC101-171-272158-
/O.CAN.KDDC.SV.W.0096.000000T0000Z-150527T2215Z/
LANE KS-SCOTT KS-
449 PM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LANE AND EAST
CENTRAL SCOTT COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
KANSAS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DODGE CITY.

LAT...LON 3836 10071 3844 10075 3860 10065 3846 10050
TIME...MOT...LOC 2147Z 229DEG 9KT 3848 10066 

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:25 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 27, 1:25 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
125 PM CDT WED MAY 27 2015

...UPDATED FOR LONG TERM DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 1242 PM CDT WED MAY 27 2015

TONIGHT:

IT IS STILL UNCLEAR HOW STORM EVOLUTION WILL PLAY OUT TONIGHT.
TOOK SOME INPUT FROM THE HRRR AND MORE IMPORTANTLY THE WRF-ARW FOR
A BASELINE OF GRID PRODUCTS. THINK CONVECTION WILL FIRE LATE THIS
AFTERNOON ROUGHLY BETWEEN HIGHWAY 83 AND HIGHWAY 283. WILL HAVE TO
WATCH DOWN BY LIBERAL, MEADE, AND ULYSSES AS THE WINDS ARE MORE
BACKED HERE. THIS COULD LEAD TO A SLIGHTLY HIGHER TORNADO THREAT.
CAPE WILL BE IN THE 2000-3000 J/KG ALONG WITH 30-40 KT OF SHEAR.
THE LOW LEVEL PROFILE HAS GOOD DIRECTIONAL SHEAR, HOWEVER, SPEED
SHEAR IS NOT THAT IMPRESSIVE. THINK THE MAIN THREATS FOR THIS
EVENING WILL BE LARGE HAIL UP TO TENNIS BALL SIZE, HEAVY RAINFALL
WITH LOCALIZED FLASH FLOODING, AND A BRIEF TORNADO OR TWO WITH THE
INITIAL ONSET OF CONVECTION. THE HRRR HAS THE STORMS EVOLVING INTO
A MESSY CLUSTER LATER TONIGHT, SO THAT COULD POTENTIALLY LEAD TO
LESS OF A TORNADO THREAT FOR AREAS EAST OF DODGE CITY. PWATS WILL
REMAIN STATISTICALLY SIGNIFICANT THROUGH THE EVENT, SO A FEW
INCHES OF RAIN IS NOT OUT OF THE QUESTION FOR AREAS THAT ARE
UNDERNEATH TRAINING STORMS. ADDITIONAL SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE THROUGH THE OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS ALONG WITH THETA-E ADVECTION. LOWS WILL BE IN THE
UPPER 50S TO LOWER 60S.

TOMORROW:

THE WET PATTERN CONTINUES WITH ANOTHER SHOT AT CONVECTION DURING
THE AFTERNOON. INSTABILITY WILL BE PLENTY FOR SEVERE WEATHER,
HOWEVER, SHEAR TOMORROW IS FORECAST TO BE WEAKER. SO STORM TYPES
MAY BE MORE ALONG THE LINE OF MULTICELLULAR CLUSTERS WITH
TRANSIENT SUPERCELL STRUCTURES. LARGE HAIL, WIND, AND HEAVY
RAINFALL WILL BE THE MAIN THREATS. DIRECTIONAL SHEAR IS LESS
IMPRESSIVE AND UPPER LEVEL WINDS BACK WITH HEIGHT, SO A MORE MESSY
STORM TYPE IS MORE LIKELY. HIGHS WILL BE AROUND 80.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 1255 PM CDT WED MAY 27 2015

THUNDERSTORM CHANCES WILL PERSIST INTO FRIDAY AND FRIDAY NIGHT AS
AN UPPER LEVEL TROUGH OVER THE NORTHWESTERN UNITED STATES SLOWLY
PROGRESSES TOWARD WESTERN KANSAS. AHEAD OF THIS FEATURE, AMPLE LOW
LEVEL MOISTURE WILL STILL BE IN PLACE. THUNDERSTORM CHANCES ARE
HIGH THURSDAY NIGHT, WITH ACTIVITY LINGERING ON FRIDAY AND PERHAPS
REDEVELOPING FRIDAY AFTERNOON AHEAD OF A COLD FRONT. THE TIMING
OF INDIVIDUAL STORM CLUSTERS WILL OF COURSE DEPEND ON AIRMASS
RECOVERY FROM PREVIOUS THUNDERSTORMS. SOME OF THE STORMS THURSDAY
NIGHT WILL LIKELY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WE
ARE CONSIDERING A FLASH FLOOD WATCH FOR PARTS OF SOUTH CENTRAL AND
SOUTHWESTERN KANSAS. AFTER THE UPPER LEVEL TROUGH AXIS AND SURFACE
COLD FRONT PASS FRIDAY NIGHT, THE LOWER LEVELS WILL DRY OUT
SOMEWHAT AND TEMPERATURES WILL COOL. HIGHS SATURDAY SHOULD ONLY
REACH NEAR 70, WITH LOWS IN THE LOWER 50S BY SUNDAY MORNING.

WEAK UPPER LEVEL RIDGING WILL DEVELOP OVER THE PLAINS BY LATE
SUNDAY, ALONG WITH LEE TROUGHING, SOUTHERLY WINDS AND A WARMING
TREND THROUGH MID WEEK. HIGH TEMPERATURES OUGHT TO WARM INTO THE
LOWER 80S BY MONDAY AND THEN MID TO UPPER 80S BY TUESDAY AND
WEDNESDAY. A LARGE UPPER LEVEL TROUGH WILL DEVELOP ACROSS THE
WESTERN UNITED STATES BY MID TO LATE NEXT WEEK WITH CONTINUED LEE
TROUGHING AND SOME CHANCE FOR LATE DAY AND NIGHTTIME THUNDERSTORMS.
SOME OF THESE STORMS COULD BE SEVERE BUT IT'S NOT LOOKING LIKE A
TORNADIC PATTERN SINCE THE UPPER LEVEL JET IS PROGGED TO STAY
NORTH OF KANSAS. OVERNIGHT LOWS WILL BE HELD UP BY HIGH DEWPOINTS
AND SOUTH WINDS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1200 PM CDT WED MAY 27 2015

CIGS SHOULD BE PRIMARILY VFR. THERE IS AN OUTSIDE CHANCE THAT
A LOCALLY SEVERE STORM COULD MOVE ACROSS THE TERMINALS THIS
EVENING AND PROVIDE REDUCED CIGS, BUT CONFIDENCE IS NOT HIGH IN
TIMING OR LOCATION. WILL CONTINUE WITH TSRA/CB GROUPS FOR THIS
EVENING FOR NOW. ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE
THROUGH THE OVERNIGHT AS THE LOW LEVEL JET STRENGTHENS. WINDS WILL
BE SOUTHEASTERLY 5-15 KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  82  61  80  61 /  50  60  60  70
GCK  82  59  81  58 /  50  60  40  50
EHA  85  58  80  56 /  40  40  30  30
LBL  85  60  81  60 /  40  50  40  50
HYS  80  61  79  60 /  50  60  60  70
P28  82  64  79  65 /  50  70  60  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SUGDEN
LONG TERM...FINCH
AVIATION...SUGDEN
Hazardous weather outlook, May 27, 1:40 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
140 PM CDT WED MAY 27 2015

KSZ030-031-043>046-061>066-074>081-084>090-281845-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
140 PM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDS WEATHER RISK...

  THURSDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  FRIDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  NO HAZARDS.

  TUESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, May 27, 3:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
358 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             5 WSW MISSLER           37.29N 100.51W
05/27/2015  E1.00 INCH       MEADE              KS   TRAINED SPOTTER

            REPORT WAS RECEIVED VIA MPING

&&

UMSCHEID
Special weather statement, May 27, 3:59 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
359 PM CDT WED MAY 27 2015

KSZ043-044-272130-
SCOTT KS-LANE KS-
359 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LANE AND EAST
CENTRAL SCOTT COUNTIES UNTIL 430 PM CDT...

AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES SOUTH OF GRIGSTON...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIGHTON...AMY...GRIGSTON...MANNING AND HEALY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3831 10073 3845 10087 3868 10060 3846 10039
TIME...MOT...LOC 2059Z 231DEG 16KT 3843 10073

SUGDEN
Local storm report, May 27, 4:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
408 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TORNADO          9 SSE AMY               38.34N 100.54W
05/27/2015                   LANE               KS   STORM CHASER

            A STORM CHASER REPORTED A MULTIPLE VORTEX TORNADO WEST OF
            HIGHWAY 23

&&

UMSCHEID
Local storm report, May 27, 4:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
418 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     BLIZZARD         8 SSE AMY               38.36N 100.52W
05/27/2015                   LANE               KS   STORM CHASER

            A SECOND TORNADO WAS OBSERVED WEST OF HIGHWAY 23 FROM 410
            TO 413PM

&&

UMSCHEID
Local storm report, May 27, 4:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
419 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TORNADO          8 SSE AMY               38.36N 100.52W
05/27/2015                   LANE               KS   STORM CHASER

            A SECOND TORNADO WAS OBSERVED WEST OF HIGHWAY 23 FROM 410
            TO 413PM

&&

UMSCHEID
Local storm report, May 27, 4:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
421 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             5 W MEADE               37.28N 100.43W
05/27/2015  E2.50 INCH       MEADE              KS   STORM CHASER

&&

JFINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:02 PM CDTSpecial Weather StatementDDCLane28 min
May 27, 2:08 PM CDTFlash Flood WatchDDCBarber, Clark, Comanche, Edwards, Ford, Kiowa and 3 more41 hr
May 27, 2:30 PM CDTSevere Thunderstorm WarningDDCLane45 min
May 27, 2:42 PM CDTSevere Thunderstorm WarningDDCFinney, Scott48 min
May 27, 3:09 PM CDTTornado WarningDDCLane36 min
May 27, 3:20 PM CDTSevere Thunderstorm WarningDDCMeade25 min
May 27, 3:33 PM CDTFlash Flood WarningDDCFinney, Lane, Scott6 hr
May 27, 3:41 PM CDTSevere Thunderstorm WarningDDCLane49 min
May 27, 3:55 PM CDTSpecial Weather StatementDDCMeade50 min
May 27, 3:59 PM CDTSpecial Weather StatementDDCLane31 min
May 27, 4:03 PM CDTTornado WarningDDCLane27 min
May 27, 4:12 PM CDTSevere Thunderstorm WarningDDCMeade48 min
May 27, 4:28 PM CDTTornado WarningDDCLane, Scott11 min
May 27, 4:31 PM CDTSevere Thunderstorm WarningDDCLane, Ness44 min
May 27, 4:34 PM CDTSevere Thunderstorm WarningDDCHaskell56 min
May 27, 4:48 PM CDTSevere Thunderstorm WarningDDCFinney, Lane42 min
May 27, 4:52 PM CDTSevere Thunderstorm WarningDDCClark, Meade42 min
May 27, 5:15 PM CDTTornado WarningDDCHaskell30 min
May 27, 5:23 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness52 min
May 27, 5:26 PM CDTSevere Thunderstorm WarningDDCClark, Meade49 min
May 27, 5:40 PM CDTSevere Thunderstorm WarningDDCHaskell50 min
May 27, 5:46 PM CDTTornado WarningDDCHaskell15 min
May 27, 5:56 PM CDTTornado Warning Tornado observedDDCFinney, Hodgeman34 min
May 27, 6:06 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott54 min
May 27, 6:10 PM CDTSevere Thunderstorm WarningDDCClark, Meade33 min
May 27, 6:11 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton14 min
May 27, 6:25 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade53 min
May 27, 6:27 PM CDTSevere Thunderstorm WarningDDCScott48 min
May 27, 6:31 PM CDTTornado WarningDDCFinney, Hodgeman29 min
May 27, 6:38 PM CDTSevere Thunderstorm WarningDDCFinney, Lane52 min
May 27, 6:46 PM CDTFlash Flood WarningDDCClark, Meade3 hr
May 27, 6:46 PM CDTTornado WarningDDCHaskell13 min
May 27, 6:47 PM CDTTornado WarningDDCFinney, Gray28 min
May 27, 6:49 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell30 min
May 27, 6:58 PM CDTFlash Flood WarningDDCHaskell3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.